# SDR SWAA104994

- Difficulty date: August 13, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 48,843 hours, 39,860 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Fitting
- Part number: 654645262A
- Part serial: MA5633
- Condition: Broken
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND LT WING I/B NR 4 GROUND SPOILER ATTACH LUG BROKEN.  REMOVED AND REPLACED NR 4 SPOILER PER MM.
